# SDR AU990075

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: HC537L0002004
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BOSS CRACKED IN THE FOLLOWING THREE AREAS:  1.  CRACK LOCATED AT APPROXIMATELY THE 4 O'CLOCK POSITION - CRACK LENGTH IN BORE 12.7 MM (0.5 INCH) ACROSS THE BOSS FACE TO WITHIN 4.826 MM (0.19 INCH).   2.  CRACK LOCATED AT APPROXIMATELY THE 3 O'CLOCK POSITION - CRACK LENGTH IN BORE 12.7 MM (0.5 INCH) AND ACROSS THE BORE FACE.  3.  CRACK LOCATED AT APPROXIMATELY THE 9 O'CLOCK POSITION - CRACK LENGTH IN BORE 6.35 MM (0.25 INCH) AND ACROSS THE BOSS FACE FOR 6.35 MM (0.25 INCH).  FOUND DURING EDDY CURRENT INSPECTION IAW AD/BAE146/071.   PART TC:  40,979.
